# SDR ASOA201611054107

- Difficulty date: November 5, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 35,949 hours, 27,538 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597604
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK INSPECTION,  THE RIGHT VERTICAL STAB DRAG ANGLE WAS FOUND TO BE CRACKED AT FRAME 76, MAINTENANCE REMOVED AND REPLACED THE AFFECTED DRAG ANGLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
